I have fatigue from being on several medications?

Is there something else I can take for energy? I have fatigue from being on several medications. I take Gingko Biloba and B12, plus I take a vitamin every day. The medications I take are Lorazepam, Levothyroxine, Seroquel, Trazodone sometimes, Atoravastin, Doxazosin, Anafranil, Lamictal and Montelukast. I deal with OCD and Bipolar disorder. Is there something else natural tht would be safe that would be better? I know energy drinks aren’t really a good thing but would drinking one per day be okay and possibly help?


This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Normally healthy diet full of vegetables and fruits is the best deal .
Omega3 supplement and nuts are good.
Check your thyroid levels with your doctor to make sure your low energy is not hormonal/metabolic.
Thanks..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

You should not depend on energy drinks , drink it if you have an important task

Take one capsule of B-active in the morning and one capsule of omega 3 after lunch , you will have huge energy boost

Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi
avoid energy drinks.
natural fruit juices with L carnitor will help.
thanks

shw12
Member
shw12

HI
TAKING ENERGY DRINKS WILL HELP TEMPORARILY.
FOOD SUPPLEMENTS AND ADJUSTMENTS IN THE MEDICATIONS AND DOSAGES WILL HAVE GOOD EFFECTS.

mrsshalini14
Member
mrsshalini14

hello there
try reducing the amount of medicines.
if this is not possible,reduce the dosage by consulting the physician.
healthy diet including green leafy vegetables,fruits and vitamin C will help

wpDiscuz